MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AIRLIFE; AIRLIFE¿ MISTY MAX 10¿ NEBULIZER WITH 7 FOOT (2.1 M) CRUSH RESISTANT OXYGEN TUBI

VYAIRE MEDICAL INC. AIRLIFE; AIRLIFE¿ MISTY MAX 10¿ NEBULIZER WITH 7 FOOT (2.1 M) CRUSH RESISTANT OXYGEN TUBI
Model Number 002438
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate term/code not available): nebulizer the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 dec 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the patient called for assistance, extremely sob and wheezing.She asked for a mask treatment, which is administered via nebulizer.Writer attempted to administer requested medication but was unable to do so.Writer checked nebulizer components and ensured that diffuser was locked properly in place then reattempted to administer the medication.Writer unable to get flow meter above 4l.Flow meter changed out with no positive result.Entire nebulizer system changed out and plugged into o2 tank.Administration successful! flow meters tested post administration.Testing confirmed that nebulizer set (1st used) malfunctioned and change out was necessary.Pcm and attending notified of event.Malfunctioning equipment sent down to purchasing with product complaint form.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: 4756 (appropriate term/code not available): nebulizer the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 dec 2024 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of " patient called for assistance, extremely sob and wheezing.She asked for a mask treatment, which is administered via nebulizer.Writer attempted to administer requested medication but was unable to do so.Writer checked nebulizer components and ensured that diffuser was locked properly in place then reattempted to administer the medication.Writer unable to get flow meter above 4l.Flow meter changed out with no positive result." regarding part 002438 was confirmed.The root cause was determined as "not confirmed".There have been 1 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE¿ MISTY MAX 10¿ NEBULIZER WITH 7 FOOT (2.1 M) CRUSH RESISTANT OXYGEN TUBI
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20897918
Report Number8030673-2024-01038
Device Sequence Number9053218
Product Code CAF
UDI-Device Identifier10190752114869
UDI-Public(01)10190752114869
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number002438
Device Catalogue Number002438
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown